Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 15, NWS Las Vegas, NV

July 7, 2014Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 7, 2014, 12:42 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2014, 12:42 PM MST (19:42 UTC)
Expired
Jul 7, 2014, 3:45 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 116 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WGUS55 KVEF 071942
FFWVEF
AZC015-072245-
/O.NEW.KVEF.FF.W.0015.140707T1942Z-140707T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1242 PM MST MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 345 PM MST

* AT 1240 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR WILD COW CAMPGROUND...OR 14
  MILES SOUTHEAST OF KINGMAN. THE STORM PRODUCING FLASH FLOODING WAS
  NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  HUALAPAI MOUNTAIN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

CAMPERS AND HIKERS SHOULD MOVE QUICKLY TO HIGHER GROUND IF RISING
WATER APPROACHES.

&&

LAT...LON 3513 11394 3513 11374 3499 11375 3500 11394

$$

STACHELSKI
1 follow-up statement
212 
WGUS75 KVEF 072037
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
137 PM MST MON JUL 7 2014

AZC015-072046-
/O.CAN.KVEF.FF.W.0015.000000T0000Z-140707T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
137 PM MST MON JUL 7 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MOHAVE
COUNTY...

RADAR INDICATES THE THUNDERSTORM OVER HUALAPAI MOUNTAIN HAS WEAKENED 
AND ONLY VERY LIGHT RAIN WAS FALLING. THEREFORE THE THREAT OF ANY 
FLASH FLOODING HAS ENDED IN THIS AREA AND THE FLASH FLOOD WARNING 
HAS BEEN CANCELLED.

LAT...LON 3513 11394 3513 11374 3499 11375 3500 11394

$$

STACHELSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:09 AM MST, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 7, 11:09 AM MST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1109 AM PDT MON JUL 7 2014

.SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION RESULTING IN A
CHANCE OF THUNDERSTORMS FOR MOST OF THE WEEK. A FEW STORMS COULD
PRODUCE VERY HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING.
&&

.UPDATE...
DAY NUMBER 3 UNDER THE INFLUENCE OF AN UPPER LEVEL DISTURBANCE .
WITH LOW LEVEL MOISTURE STILL IN PLACE OVER MOST OF THE AREA...THIS
IS LIKELY TO PRODUCE YET ANOTHER ROUND OF COVNECTION THIS AFTERNOON.

MESOSCALE ANALYSIS THIS MORNING YIELDS A FEW NEW INTERESTING
FEATURES TO NOTE. WATER VAPOR IMAGERY SHOWING A PLUME OF MID AND
UPPER LEVEL MOISTURE WRAPPING AROUND THE EAST AND NORTH SIDE OF THE
UPPER LEVEL CIRCULATION FROM SE ARIZONA UP TO RENO. WHILE THE SOUTH
AND WEST ENDS OF THE UPPER LEVEL LOW SHOW DRY AIR WRAPPING IN. IT
WAS AT THE BOUNDARY OF THIS MOISTURE PLUME AND DRY AIR WHERE STORMS
FIRED UP YESTERDAY AFTERNOON. THAT SHOULD ALSO BE THE CASE TODAY AS
WELL. INSTABILITY IS MAXIMIZED ALONG THAT LOCATION DUE TO MORE SOLAR
INSOLATION AND PROXIMITY TO THE MOISTURE PLUME. ONE ADDED FEATURE
TODAY IS A WEAK JET MAX THAT DEVELOPED OVERNIGHT AT AROUND 200MB
THAT MAY ADD ADDITIONAL LIFT TO THE STORMS ACROSS LINCOLN...NORTHERN
CLARK AND NYE COUNTIES. INDEED...WE EVEN SEE A BIT OF SHEAR
DEVELOPING IN THAT AREA AS WELL (VERY LITTLE). THAT WILL NEED TO BE
WATCHED CLOSELY AS STORMS DEVELOP.

ANOTHER AREA OF CONCERN IS MOHAVE COUNTY AND THE COLORADO RIVER
VALLEY. CONDITIONS STILL FAVOR CONVECTION FIRING OVER THE HIGHER
TERRAIN IN MOHAVE COUNTY AND THEN PROPAGATING DOWN INTO THE COLORADO
RIVER LATE IN THE AFTERNOON AND EARLY EVENING. THIS OCCURRED
YESTERDAY AND LAKE HAVASU HAD FLOODING AND WIND DAMAGE AS A RESULT.
WE THINK ANOTHER ROUND OF THIS IS LIKELY AND HAVE INCREASED
THUNDERSTORM WORDING FOR THIS AREA THIS EVENING.

FOR THE LAS VEGAS AREA....THE VALLEY WILL REMAIN RELATIVELY
THUNDERSTORM FREE THROUGH THE AFTERNOON AS CONVECTION WILL FIRE OVER
THE HIGHER TERRAIN. WITH LITTLE STEERING FLOW OVER THE CITY THEY
WILL NOT MOVE MUCH. LATER IN THE AFTERNOON AND EVENING WE MAY SEE
SOME STORMS ROLL IN FROM THE WEST. WE WILL NEED TO WAIT AND SEE HOW
THINGS DEVELOP.

&&

.AVIATION...FOR MCCARRAN...LIGHT WINDS TODAY MAY FAVOR A TYPICAL
DAY TIME EASTERLY COMPONENT BUT REMAIN UNDER 10 KTS. THE EXCEPTION
WILL BE WITH SHOWERS AND THUNDERSTORM WHICH WILL BRING GUSTY AND
ERRATIC WINDS. THERE IS A CHANCE OF THESE SHOWERS AND THUNDERSTORMS
PRETTY MUCH ALL DAY AND THIS EVENING. SCT- BKN CLOUDS 10-14 KFT BUT
CIGS COULD LOWER TO 7-9 KFT WITH SHOWERS. THUNDERSTORM ARE POSSIBLE
IN ALL APPROACH CORRIDORS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
ENTIRE AREA TODAY AND TONIGHT. ERRATIC AND GUSTY WINDS NEAR STORMS
ALONG WITH CEILINGS DOWN TO 5-7 KFT WITH STRONGER STORMS.
&&

.SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT
EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

.PREV DISCUSSION... /ISSUED 312 AM PDT MON JUL 7 2014/

.SHORT TERM...A MID/UPPER LEVEL DISTURBANCE ACROSS INYO INTO CLARK
COUNTY WAS COMBINING WITH OUTFLOW BOUNDARIES TO KEEP ISOLATED
CONVECTION GOING OVERNIGHT. THE DISTURBANCE WILL CONTINUE TO LIFT
VERY SLOWLY NORTHWARD TODAY THROUGH TUESDAY WHILE PLENTIFUL MOISTURE
REMAINS IN PLACE. THE BEST CHANCES FOR THUNDERSTORMS WILL BE NORTH
AND EAST OF THIS FEATURE AND STORMS COULD CONTINUE THROUGH MUCH OF
TONIGHT. MODELS SHOW PRETTY STABLE AIR OVER WESTERN SAN BERNARDINO
COUNTY AND STORMS ARE NOT EXPECTED THERE. THE MID/UPPER DISTURBANCE
SHOULD BE GONE BY LATE TUESDAY EVENING AND OVERALL IT LOOKS LIKE
THUNDERSTORM CHANCES SHOULD BE A LITTLE LESS WEDNESDAY. I AM NOT
QUITE READY TO BUY INTO THE GFS WHICH IS PRETTY DRY AND STABLE OVER
A GOOD PORTION OF OUR CA AND NV ZONES SO I KEPT AT LEAST A SLIGHT
CHANCE OF THUNDERSTORMS EVERYWHERE EXCEPT FAR WESTERN SAN BERNARDINO
COUNTY AND THE SOUTHWEST CORNER OF INYO COUNTY. WINDS LOOK TO BE
PRETTY LIGHT OUTSIDE OF THUNDERSTORM OUTFLOW THROUGH THE SHORT TERM
WHILE TEMPERATURES WILL BE HIGHLY DEPENDENT ON EXTENT AND TIMING OF
THUNDERSTORM DEVELOPMENT.

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE LATEST DETERMINISTIC AND ENSEMBLE MODELS CONTINUE TO INDICATE AN
INVERTED TROUGH /SHORTWAVE/ PUSHING ACROSS THE FORECAST AREA ON
THURSDAY...ALBEIT WEAKER THAN ADVERTISED 24 HOURS AGO. HAVE ADJUSTED
POPS JUST A BIT AS MOISTURE DOES NOT APPEAR TO BE AS PLENTIFUL
ACROSS THE ENTIRE CWA. BEHIND THIS WAVE, MORE OF A SOUTHWEST FLOW
QUICKLY DEVELOPS ACROSS A LARGE PORTION OF THE FORECAST
AREA...SEVERELY LIMITING PRECIPITATION CHANCES FRIDAY THROUGH
SUNDAY. BY SATURDAY AND SUNDAY MOHAVE COUNTY APPEARS TO BE THE ONLY
AREA THAT MAY SQUEEZE OUT AN ISOLATED SHOWER OR STORM...BUT
GENERALLY AREA-WIDE DRY CONDITIONS ARE EXPECTED. SO...HAVE CONTINUED
TO TRIM BACK POPS FRIDAY THROUGH THE WEEKEND. EXPECT TEMPERATURES TO
GRADUALLY INCREASE THROUGH THE LONG TERM PERIOD AS MONSOON MOISTURE
DECREASES ACROSS THE REGION. THURSDAY WILL LIKELY BE THE COOLEST
DAY.
&&

UPDATE: LERICOS
PREIVOUS: HARRISON/PADDOCK

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 7, 3:25 AM MST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
325 AM PDT MON JUL 7 2014

AZZ001>003-036-CAZ519>527-NVZ014>022-080700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
325 AM PDT MON JUL 7 2014 /325 AM MST MON JUL 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS
THE REGION TODAY INTO TONIGHT. LOCALIZED HEAVY RAIN AND POTENTIAL
FLASH FLOODING WILL BE THE MAIN HAZARD. IF YOU ENCOUNTER A FLOODED
ROADWAY, TURN AROUND, DON'T DROWN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS WILL CONTINUE TO BE THE
WEATHER HAZARD THROUGH MUCH OF THE COMING WEEK AS MOISTURE REMAINS
IN PLACE ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THERE IS
A POSSIBILITY OF DRIER AIR PUSHING INTO THE AREA FROM THE SOUTHWEST
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 7, 10:54 AM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1054 AM PDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      2 WNW TWENTYNINE PALMS  34.15N 116.10W
07/05/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            6 INCHES OF RUNNING WATER ACROSS A COUPLE OF DIFFERENT
            ROADWAYS IN 29 PALMS. HWY162 AND ENCELIA AVENUE FLOODED.

1100 AM     FLASH FLOOD      1 W TWENTYNINE PALMS    34.14N 116.09W
07/05/2014                   SAN BERNARDINO     CA   BROADCAST MEDIA

            A PORTION OF LARREA ROAD WASHED OUT FROM FLOODWATERS.

1102 AM     TSTM WND GST     3 S NEEDLES             34.77N 114.62W
07/05/2014  M71.00 MPH       SAN BERNARDINO     CA   ASOS

            THUNDERSTORM WIND GUST OF 71 MPH RECORDED AT NEEDLES
            AIRPORT.

1117 AM     FLASH FLOOD      3 W TWENTYNINE PALMS    34.13N 116.11W
07/05/2014                   SAN BERNARDINO     CA   PUBLIC

            HIGHWAY 62 FLOODED AT NOELS KNOLL RD. DOWN TO ONE LANE

1135 AM     TSTM WND DMG     TWENTYNINE PALMS        34.14N 116.07W
07/05/2014                   SAN BERNARDINO     CA   BROADCAST MEDIA

            THUNDERSTORM WINDS AND FLASH FLOODS KNOCKED DOWN AT LEAST
            14 POWER POLES IN TWENTYNINE PALMS. POWER WAS KNOCKED OUT
            TO 2,000 CUSTOMERS.

1158 AM     HEAVY RAIN       2 SW TWENTYNINE PALMS   34.12N 116.09W
07/05/2014  M1.92 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A TRAINED SPOTTER JUST SOUTH OF TWENTYNINE PALMS RECORDED
            1.92 INCHES OF RAIN IN TWO HOURS.

1248 PM     FLASH FLOOD      10 WSW MOHAVE VALLEY    34.88N 114.76W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS FLASH FLOODING AT THE
            INTERSECTION OF HIGHWAY 95 AND INTERSTATE 40. PRELIMINARY
            REPORTS OF A SWIFT WATER RESCUE AT THAT SAME LOCATION.

0119 PM     FLASH FLOOD      4 SSE NEEDLES           34.76N 114.60W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL HAS SHUT DOWN HIGHWAY 95 FROM
            VIDAL JUNCTION TO INTERSTATE 40 DUE TO FLASH FLOODING.

0119 PM     FLASH FLOOD      3 SSE NEEDLES           34.77N 114.60W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS THAT 5 MILE ROAD AND
            HIGHWAY 95 IS COMPLETELY IMPASSABLE DUE TO FLOODING.

0239 PM     FLASH FLOOD      SE BAKER                35.28N 116.07W
07/05/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED SEVERAL ROADS IN AND AROUND
            BAKER ARE FLOODED DUE TO VERY HEAVY RAIN.

0310 PM     FLASH FLOOD      11 ESE BAKER            35.25N 115.89W
07/05/2014                   SAN BERNARDINO     CA   PARK/FOREST SRVC

            KELBAKER ROAD CLOSED DUE TO FLOODING. PARK SERVICE
            WORKING ON GETTING IT RE-OPENED. TIME OF REPORT ESTIMATED
            FROM RADAR.

0320 PM     FLASH FLOOD      SW SHOSHONE             35.96N 116.27W
07/05/2014                   INYO               CA   PARK/FOREST SRVC

            PARK RANGER REPORTED THAT SHERIFFS OFFICE CLOSED OFF
            PARTS OF HIGHWAY 178 NEAR SHOSHONE DUE TO FLOODING. TIME
            ESTIMATED FROM RADAR.

0325 PM     FLASH FLOOD      1 WNW BAKER             35.28N 116.08W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL IS REPORTING FLOODING ON
            HIGHWAY 127 NORTH OF INTERSTATE 15. THERE ARE REPORTS OF
            VEHICLES STUCK. CALTRANS HAS ALSO REPORTED THAT THEY WILL
            BE SHUTTING DOWN HIGHWAY 127 FROM INTERSTATE 15 TO THE
            INYO COUNTY LINE DUE TO SEVERAL AREAS OF FLOODING.

0325 PM     FLASH FLOOD      5 ENE WEST WIND AERO    34.17N 115.85W
07/05/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTS DEBRIS OVER ROADWAY NEAR THE INTERSECTION
            OF AMBOY RD AND THOMPSON ROAD. A HOME IN THE AREA ALSO
            HAS 4 TO 6 INCHES OF STANDING WATER IN THE YARD OVER 24
            HOURS AFTER THE STORM. TIME OF REPORT ESTEMATED FROM
            RADAR.

0430 PM     FLASH FLOOD      12 SE FURNACE CREEK     36.33N 116.69W
07/05/2014                   INYO               CA   PARK/FOREST SRVC

            NATIONAL PARK SERVICE IS CLOSING DANTES VIEW ROAD DUE TO
            FLOODING

0530 PM     FLASH FLOOD      ENE BEATTY              36.91N 116.75W
07/05/2014                   NYE                NV   911 CALL CENTER

            US 95 FLOODED AND IMPASSABLE FOR A 20 FOOT SECTION OF
            ROAD WITH ROCKS AND DEBRIS

0755 PM     TSTM WND DMG     1 ESE BISHOP            37.37N 118.39W
07/05/2014                   INYO               CA   TRAINED SPOTTER

            A TRAINED SPOTTER IN BISHOP REPORTED 6-8 INCH TREE
            BRANCHES BLOWN DOWN AND BLOCKING HALF OF HANBY AVE IN
            BISHOP. WINDS AT THE BISHOP ASOS WERE GUSTING TO 45 MPH
            AT THE TIME.

0822 PM     WILDFIRE         1 W BEAVER DAM          37.51N 114.07W
07/05/2014                   LINCOLN            NV   OTHER FEDERAL

            THE MIDDLE RIDGE FIRE STARTED ON JULY 2ND AROUND 5 PM BY
            LIGHTNING AND BURNED AT LEAST 13000 ACRES. BEAVER DAM
            STATE PARK WAS CLOSED.

&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM JULY 5TH WITH LATE REPORTS
ADDED.

VEF STAFF
Local storm report, Jul 7, 11:26 AM MST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1126 AM PDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     KANE SPRINGS RAWS       37.25N 114.71W
07/06/2014  M59.00 MPH       LINCOLN            NV   MESONET

0600 PM     FLASH FLOOD      3 NNW TOPOCK            34.75N 114.48W
07/06/2014                   MOHAVE             AZ   PUBLIC

            ROUTE 66 FROM GOLDEN SHORES TO I-40 WAS REPORTED CLOSED
            AND BEING CLEARED FROM DEBRIS. THE EVENT TIME IS AN
            ESTIMATE.

0745 PM     TSTM WND GST     2 SE YUCCA FLAT (NTS SR 36.94N 116.04W
07/06/2014  M60.00 MPH       NYE                NV   MESONET

            DECON UNDERGROUND MESONET SITE MEASURED A 60 MPH GUST
            FROM A THUNDERSTORM.

0815 PM     TSTM WND GST     3 SSW MERCURY           36.62N 116.02W
07/06/2014  M60.00 MPH       NYE                NV   MESONET

0815 PM     TSTM WND GST     MERCURY (NTS A23)       36.66N 116.00W
07/06/2014  M59.00 MPH       NYE                NV   MESONET

0832 PM     TSTM WND GST     DESERT ROCK AIRPORT     36.62N 116.03W
07/06/2014  M58.00 MPH       NYE                NV   ASOS

            DESERT ROCK ASOS REPORTED A PEAK GUST OF 58 MPH.

1000 PM     DUST STORM       PAHRUMP                 36.21N 115.99W
07/06/2014                   NYE                NV   PUBLIC

            NEAR ZERO VISIBILITY REPORTED IN AND AROUND PAHRUMP FROM
            BLOWING DUST.

1100 PM     TSTM WND GST     AREA 27 (NTS A27)       36.77N 116.11W
07/06/2014  M62.00 MPH       NYE                NV   MESONET

            SUSTAINED WINDS OF 49 MPH WITH A PEAK GUST OF 62 FROM THE
            NORTH WERE MEASURED AT THE AREA 27 MESONET SITE FROM A
            THUNDERSTORM.

1100 PM     HEAVY RAIN       4 NNE GREEN VALLEY      36.11N 115.06W
07/06/2014  E0.30 INCH       CLARK              NV   PUBLIC

            ABOUT 4 INCHES OF WATER COVERED BOULDER HIGHWAY NEAR
            NELLIS BOULEVARD.

&&

STACHELSKI
Local storm report, Jul 7, 11:39 AM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1139 AM PDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      5 S BIG BEND RAWS       35.04N 114.68W
07/06/2014                   CLARK              NV   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS PARTS OF NEEDELS HIGHWAY WASHED
            OUT JUST NORTH OF NV BORDER.BOULDERS ON ROADWAY. TIME OF
            REPORT ESTIMATED FROM RADAR.

&&

TLERICOS

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.